# SDR MWEA001226

- Difficulty date: December 6, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fastener
- Part number: 99576993
- Condition: Missing
- Location: Intercostal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN FASTENER HOLES ON INTERCOSTAL AT LONGERON 8 LEFT BETWEEN STATION 718 AND 699.  --  FABRICATED AND INSTALLED DOUBLER.
